# SDR ZZDA2008175

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DONE TO AIRCRAFT BY BELT LOADER UNDERSIDE OF TAIL SECTION BY AFT CARGO DOOR.  REMOVED DAMAGED SKIN AND INSTALLED NEW SKIN SECTION FROM STA 980-1053 L26LTO L26R IAW B717 SRM 53-00-01 FIG 201 AND DWG 5919707 ON AAR W/O 28493 NRWC 6468 FOR COMPLETE DETAILS.
